# SDR SWAA2015012636042

- Difficulty date: January 10, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 72,481 hours, 60,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65450655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR CREASE BEAM THRESHOLD SUPPORT ANGLE CORRODED BETWEEN BS 964 - 983.  R & R CREASE BEAM IAW SRM & DWG.
